Jan 16, 2013 - 1:56 pm
Hello everybody :)
I'm girl 19 student in AOU in Kuwait study English Litereture. I'm Egyption but living in kuwait all my life.
My problem is I'm crying alot and feel sad alot without any reason. Although I get supporting from my family, my friends and my teachers in unversity.
My story with canser is :-
In the last yeaar when I was in the university suddenly I feel pain in my stomec musles and I ignore it. at the summer vication I told my uncle what happen to me and told doctors in his hospital in Eygpt and I do alot of x-ray.
At the end I do operation and remove my right kidney. I get a conser in it.
After on month I start take chemo theropy and I lose all my hair and my look. Since that I cry alot and when my session be near I start to cry and don't want to go :(
Although I'm finish red one I don't know what is the name of that medical and start another chemo session.
Please anyone have any suggest and help please please post it
great thank for all :)